# SDR 2002FA0001377

- Difficulty date: December 9, 2002
- Submitted: December 9, 2002
- Operation: General aviation
- Aircraft: N11687
- Make and model: Bbavia 7KCAB
- Aircraft serial: 31372
- Aircraft time: 1,689 hours
- Engine: Lyc IO320E2A
- Engine time: 1,689 hours
- Propeller: Snsnch 74DM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD 2000-25-02 R1 (WING SPAR INSPECTION) FOUND BOTH FORWARD SPARS CRACKED AT SPAR ROOT. EACH SPAR HAD TWO CRACKS RUNNING THE LENGTH OF THE WOOD GRAIN AND ADJACENT TO UPPER AND LOWER ATTACH BOLT HOLES. PAINT FROM THE AREA HAD TO BE REMOVED PRIOR TO EXPOSING CRACKS. UPPER CRACKS WERE UNDETECTABLE UNTIL WING REMOVAL.
